# SDR DALA2023012000447

- Difficulty date: January 18, 2023
- Submitted: January 20, 2023
- Operation: Air carrier
- Aircraft: N171DZ
- Make and model: Boeing 767332
- Aircraft serial: 29690
- Aircraft time: 92,970 hours, 20,164 cycles
- System (JASC): 5270 · Door Warning System
- Part: Switch
- Condition: Faulted
- Location: L2 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

L2 DOOR SHOWS ARMED, BUT IT IS NOT ARMED.   CYCLED THE SWITCH AT L2 DOOR. OPS CHECKED NORMAL. OK FOR SVC.
